# SDR SIMA200325307

- Difficulty date: September 8, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 2710 · Aileron Control System
- Part: Selector
- Part number: 3631101005
- Part serial: 0171
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

EVV - FLT 4010 - DURING APPROACH CREW REPORTED A FLAP FAIL MESSAGE.  AFTER SELECTING FLAPS TO 45 DEGREES FLAPS STUCK AT 38 DEGREES EVEN WITH FLAP HANDLE AT 0 DEGREES. PERFORMED GO AROUND DURING WHICH AIRSPEED INCREASED TO APPROX 180KTS.  PERFORMED FLAP FAIL PROCEDURE AS PER AOM AND LANDED UNEVENTFULLY.  MAINTENANCE COMPLIED WITH AN EXCEEDING FLAP/DOWN SPEED CONDITION INSPECTION AND FLAP MECHANICAL LINE GENERAL VISUAL INSPECTION WITH NO DEFECTS NOTED.  THE FLAP SELECTOR LEVER WAS REMOVED AND REPLACED IAW EMB MM.  OPERATIONAL CEHCK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
